# SDR CALA2023071202231

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Lh Emer Escape H
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH EMERGENCY ESCAPE HATCH AFT LOAD TRANSMITTING PROFIL IS CRACKED BETWEEN FASTENERS. DOT NO. 17-39. W/C:58438 REMOVED LH EMERGENCY HATCH LOAD TRANSMITTING PROFIL IAW SRM 51-4 2-11 2 EA INSTALLED NRU FWD LOAD TRANSMITTING PROFIL AND SHEET 2 EA IAW SRM 51-42-11 RESTORE SURFACE PROTECTION IAW SRM 51-75-1 2.
